Research ArticleOpen accessIn the keywordsNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,138 accessesView PDFCite
2 results for “Higher order ODEs”
Set a search alertResearch ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite